# SDR QXEA200400724

- Difficulty date: October 19, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 7,036 hours, 7,741 cycles
- Engine: Pwc PW150A
- Engine time: 6,214 hours, 6,991 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0101
- Condition: Maladjustment
- Location: Zone 500
- Part time: 6,214 hours, 6,991 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ONT - FLIGHT 2359 JUST BEFORE STARTING DESCENT FROM 23,000 FT NOTICED SMOKE IN COCKPIT AND CABIN.  DIVERTED TO ONT.  DURING DESCENT AROUND 14,000 FT, HEARD AN UNEXPLAINED BANG WITH VERY SLIGHT YAW, NO CAUTION OR WARNING LIGHTS ILLUMINATED.  MAINTENANCE REPLACED THE NR 2 ENGINE.
